# SDR 06FDEA2000

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 85,141 hours, 32,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Bs 1321-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA 1370 JUST ABOVE REAR SPAR, HAS AREA OF CORROSION.  REMOVED CORROSION AT EDGE MEMBER, OUT OF LIMITS IAW DC10 SRM 51-21-01-VOL II AND DC10 SRM 53-00-01 FIG 1A VOL I.  REMOVED AND REPLACED EDGE MEMBER, ANGLE SECTION, GASKET, RUB STRIP AND INSTALLED SLANT PANEL IAW DC10 SRM 51-35-01, 51-33-01 VOL II, DAC DWG AEA4401 REVA, FEDEX DWG SR10-53-508 REV A AND REMOVED AND INSTALLED FLOORBOARD AT STA 132-1381, LBLL8-107 IAW MD10 MM 53-21-01-2.
